It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2005, 10:08 AM   #1
Member
 
Join Date: Nov 2004
Posts: 56
blurayne HB User
topamax and loss of job!!

I was put on topamax and got sooo sick I couldn't go to work for 2 weeks. Unfortunitily, not too long ago I was out for a week with phneumonia. I got put on topamax and got so fatigue, I almost passed out going to the bathroom. I lost 11lbs in one week. couldn't eat. Got flu like symptoms, shivering to death, dizzy, sore throat, memory loss and not to mention I was not the most pleasent person to be around. I was more pleasent during PMS! That was only on 50 mgs! I had other side effects as well, pins and needles in hands and feet, headaches, ect. Well I complaned and now the doctor wants to put me on lamictal and I am afraid to go on anything since I felt soooo horrible on the topamax. I did gain 5 lbs of the weight back (bummer), but wow, I feel so much better and haven't had a seizure. I have the juvinile something or other seizure disorder and don't have them all the time. I have them months apart and usually triggered by something, like a medication that I didn't know caused seizures because I didn't take the time to check out the side effects (wellbuterine, ultram, ect.) and I want to go it without meds. the topamax just scared me to death. I felt like I was going to die, or had the flu from hell. I don't want to go on a medication everyday for having seizures maybe 3x a year (5 at the most). if it got worse does anyone know about lamictal? Now I need to find another Job because of that crap I got put on and I am soooo depressed!! I don't want to not be able to function. thanks, lisa

 
Sponsors Lightbulb
   
Old 01-30-2005, 12:16 PM   #2
Senior Veteran
(female)
 
Join Date: Dec 2002
Location: Dayville, Ct. USA
Posts: 770
kayakmom HB User
Re: topamax and loss of job!!

I am so sorry you had such a horrible reaction! Sure seems that Topamax is not the med for you!!

Hoping you can find something that works. Dont blame you for being afraid of the meds after that!! Quality of life is so important
__________________
mom of 2 teens who have battled seiuzres.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (6), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), webartethan (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:52 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!